# SDR AALA202012109016

- Difficulty date: December 9, 2020
- Submitted: December 10, 2020
- Operation: Air carrier
- Aircraft: N8030F
- Make and model: Airbus A319-115
- Aircraft serial: 6552
- Aircraft time: 16,256 hours, 7,291 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Condition: Cracked
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FOUND CRACK SHEAR PLATE AT STR 23 L BETWEEN FR 69 AND FR 70 AT AFT GALLEY AREA.  REPLACED SHEAR PLATE, IAW A319 SRM 51-42-11-801, SRM 51-72-11-911-001 AND DRAWING D53474180.
